Alert archive / Kentucky / Severe Thunderstorm Warnings in 2021
Severe Thunderstorm Warning 109, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 27, 2021, 5:08 PM EDT for 5 counties in Kentucky; Switzerland County, Indiana. It was in force for 37 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2021, 5:08 PM EDT (21:08 UTC)
- Expired
- Aug 27, 2021, 5:45 PM EDT
- In force
- 37 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Switzerland County, IN, Boone County, KY, Gallatin County, KY, Grant County, KY, Kenton County, KY, Owen County, KY
The radar
The Cincinnati radar (KILN), 108 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 5:33 PM EDT | TSTM WND DMG | Patriot, IN | TREE DOWN. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 25 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.1 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 167 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1311 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 50 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
856
WUUS51 KILN 272108
SVRILN
INC155-KYC015-077-081-117-187-272145-
/O.NEW.KILN.SV.W.0109.210827T2108Z-210827T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Wilmington OH
508 PM EDT Fri Aug 27 2021
The National Weather Service in Wilmington has issued a
* Severe Thunderstorm Warning for...
East central Switzerland County in southeastern Indiana...
Southern Kenton County in northern Kentucky...
Southern Boone County in northern Kentucky...
Northwestern Grant County in northern Kentucky...
Northeastern Owen County in northern Kentucky...
Central Gallatin County in northern Kentucky...
* Until 545 PM EDT.
* At 507 PM EDT, a severe thunderstorm was located 8 miles northeast
of Owenton, moving north at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Williamstown, Walton, Crittenden, Dry Ridge, Glencoe, Sparta,
Patriot, Stewartsville, Ryle, Big Bone Lick, Interstate 71 at US
Route 127, Steele Bottom, Bracht, Beaverlick, Sherman, Egypt
Bottom, Elliston, Munk, Eagle Hill and Napoleon.
This includes the following Interstates...
I-71 in Kentucky between mile markers 59 and 77.
I-75 in Kentucky between mile markers 159 and 174.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3856 8467 3862 8489 3892 8484 3892 8467
3885 8451
TIME...MOT...LOC 2107Z 194DEG 17KT 3865 8477
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hickman3 follow-up statements
292
WWUS51 KILN 272117
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
517 PM EDT Fri Aug 27 2021
INC155-KYC015-077-081-117-187-272145-
/O.CON.KILN.SV.W.0109.000000T0000Z-210827T2145Z/
Switzerland IN-Kenton KY-Boone KY-Grant KY-Owen KY-Gallatin KY-
517 PM EDT Fri Aug 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR EAST CENTRAL SWITZERLAND...SOUTHERN KENTON...SOUTHERN BOONE...
NORTHWESTERN GRANT...NORTHEASTERN OWEN AND CENTRAL GALLATIN
COUNTIES...
At 517 PM EDT, a severe thunderstorm was located near Crittenden,
moving north at 35 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Williamstown, Walton, Crittenden, Dry Ridge, Glencoe, Sparta,
Patriot, Stewartsville, Ryle, Big Bone Lick, Interstate 71 at US
Route 127, Steele Bottom, Bracht, Beaverlick, Sherman, Egypt Bottom,
Elliston, Munk, Eagle Hill and Napoleon.
This includes the following Interstates...
I-71 in Kentucky between mile markers 59 and 77.
I-75 in Kentucky between mile markers 159 and 174.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3856 8467 3862 8489 3892 8484 3892 8467
3885 8451
TIME...MOT...LOC 2117Z 195DEG 30KT 3877 8473
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hickman033
WWUS51 KILN 272129
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
529 PM EDT Fri Aug 27 2021
INC155-KYC015-077-081-117-187-272145-
/O.CON.KILN.SV.W.0109.000000T0000Z-210827T2145Z/
Switzerland IN-Kenton KY-Boone KY-Grant KY-Owen KY-Gallatin KY-
529 PM EDT Fri Aug 27 2021
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR EAST CENTRAL SWITZERLAND...SOUTHERN KENTON...SOUTHERN BOONE...
NORTHWESTERN GRANT...NORTH CENTRAL OWEN AND EASTERN GALLATIN
COUNTIES...
At 529 PM EDT, a severe thunderstorm was located near Walton, moving
north at 20 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Williamstown, Walton, Crittenden, Dry Ridge, Glencoe, Patriot, Munk,
Ryle, Big Bone Lick, Interstate 71 at US Route 127, Steele Bottom,
Bracht, Eagle Hill, Napoleon, US Routes 42 and 127 at State Route
562, Beaverlick, Sherman, Verona, Piner and Egypt Bottom.
This includes the following Interstates...
I-71 in Kentucky between mile markers 60 and 77.
I-75 in Kentucky between mile markers 159 and 174.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
To report severe weather, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3863 8463 3869 8487 3892 8484 3892 8467
3885 8451
TIME...MOT...LOC 2129Z 194DEG 17KT 3883 8471
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Hickman275
WWUS51 KILN 272139
SVSILN
Severe Weather Statement
National Weather Service Wilmington OH
539 PM EDT Fri Aug 27 2021
INC155-KYC015-077-081-117-187-272149-
/O.EXP.KILN.SV.W.0109.000000T0000Z-210827T2145Z/
Switzerland IN-Kenton KY-Boone KY-Grant KY-Owen KY-Gallatin KY-
539 PM EDT Fri Aug 27 2021
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL SWITZERLAND...
SOUTHERN KENTON...SOUTHERN BOONE...NORTHWESTERN GRANT...NORTH CENTRAL
OWEN AND EASTERN GALLATIN COUNTIES WILL EXPIRE AT 545 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However gusty
winds and heavy rain are still possible with this thunderstorm.
Please report previous wind damage or hail to the National Weather
Service by going to our website at weather.gov/iln and submitting
your report via social media.
LAT...LON 3863 8463 3869 8487 3892 8484 3892 8467
3885 8451
TIME...MOT...LOC 2139Z 194DEG 17KT 3887 8470
$$
HickmanWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 3:56 PM EDT, 1 hour 12 minutes earlier.
Area forecast discussion, Aug 27, 3:56 PM EDT, 1 hour 12 minutes before
AREA FORECAST DISCUSSION National Weather Service Wilmington OH 356 PM EDT Fri Aug 27 2021 .SYNOPSIS... The heat and humidity will remain in place through the weekend along with daily shower and thunderstorm chances. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... Showers and thunderstorms have developed across far northern and southern portions of the region, generally in the same areas that did not receive a lot of rain yesterday. Expect some additional development into the evening hours. Given the environment, heavy downpours will continue to be a possibility with storms that develop. There is a little more flow today than yesterday, however still have some flooding concerns if multiple storms move over the same area. In addition flow is a little less across the Scioto Valley, however expect coverage to be less across that location as well. As with other recent days, cannot rule out isolated damaging winds as we well. Linger some precipitation overnight. If this activity and associated cloud cover dissipates quicker than anticipated then fog will become an issues especially in river valley locations. Kept fog out of the forecast at this time. Lows overnight will be in the upper 60s to the lower 70s. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/... Another day of heat and humidity will be in place for Saturday. Continued heat mention in the HWO. Have thunderstorms developing with a peak in the afternoon to early evening again. Outside of thunderstorm activity winds will be light and less than 10 knots. Lows Saturday night will again be in the upper 60s to lower 70s. && .LONG TERM /SUNDAY THROUGH FRIDAY/... On Sunday morning, the overall weather pattern over the Ohio Valley will be largely unchanged from the preceding days -- with high pressure near the southeast coast, SSW flow into the region, and a continuation of warm and humid conditions. What will follow, through the rest of the extended forecast period, is a change to this pattern. This change will be driven by height falls over the Great Lakes, a cold front moving south into the region, and the eventual passage of whatever remains of Hurricane Ida. Sunday will be one last day of more-of-the-same, with highs around 90, heat indices in the mid to upper 90s, and a chance of spotty storm development. With no significant forcing mechanisms to speak of, PoPs will be kept in the chance category, with diurnal timing appearing most likely. On Monday, a cold front will move south toward the Ohio Valley, with decent model agreement that it will at least end up somewhere south of the Michigan border by late in the day. Although this front will be pivoting into a west-to-east orientation, there are signs that the environment just ahead of the front will be quite favorable for storm development -- generally uncapped surface-based instability, a source of forcing for initial storm development, and some increase in mid-level flow. PoPs have been put in the likely category for Monday, and there will probably be at least some degree of low-end severe or flooding threat to keep an eye out for. Confidence is low in any specifics, but the moist environment and frontal orientation suggest a heavy rain threat will be possible, and some degree of wind damage threat is almost impossible to rule out with this kind of instability. As the front stalls out over the area, and height falls occur, Hurricane Ida will also be moving north (and the northeast) into the TN/KY area on Tuesday. Several model runs are hinting at the potential for a swath of heavy rainfall near or just north of the track of the center of whatever is left of Ida, though it is not certain if that heavy rain threat will be within the ILN forecast area or not. Much of this will depend on the strength of the height falls (and developing troughing) that will adjust the mid-level steering /and/ forcing. For now, especially as this is on Day 5 / Day 6 of the forecast cycle, confidence is low in whatever may end up happening over the ILN forecast area. It is simply something to keep in mind as a possible weather story for the middle of next week. Once Ida has passed, there is fair model agreement in drier and cooler conditions later in the week -- with highs closer to 80 degrees than the 90+ values seen in recent days. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... Showers have already started to develop near KCVG and expect additional shower and thunderstorm development to occur through the afternoon and into the evening hours. Timed in VCTS and TSRA where appropriate. There are some indications that isolated to scattered showers and potentially thunderstorms will continue into the overnight hours. At this time limited this mention to a VCSH. Where there are breaks in the clouds overnight there will be the potential for some fog, however confidence was too low to include anywhere except for the river valley location of KLUK. Additional shower and thunderstorm activity is expected to develop on Saturday. OUTLOOK...Thunderstorms are possible through Tuesday. MVFR conditions possible Wednesday. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...Novak NEAR TERM...Novak SHORT TERM...Novak LONG TERM...Hatzos AVIATION...Novak
Hazardous weather outlook, Aug 27, 4:10 AM EDT, 12 hours 58 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 410 AM EDT Fri Aug 27 2021 INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046- 051>056-060>065-070>074-077>082-088-281000- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant- Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway- Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown- Highland-Adams-Pike-Scioto- 410 AM EDT Fri Aug 27 2021 This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central Ohio, South Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...Today and tonight. Heat index values in the 95 to 100 degree range will be possible this afternoon. Scattered thunderstorms will be capable of producing heavy downpours and localized flooding this afternoon into early evening. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Heat index values in the 95 to 100 degree range will be possible during the afternoon on Saturday and Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 27, 4:24 PM EDT, 44 minutes before
Special Weather Statement
National Weather Service Wilmington OH
424 PM EDT Fri Aug 27 2021
KYZ094-272100-
Owen KY-
424 PM EDT Fri Aug 27 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF SOUTHERN OWEN COUNTY
THROUGH 500 PM EDT...
At 424 PM EDT, a strong thunderstorm was located 9 miles northeast of
Frankfort, moving northeast at 10 mph.
HAZARD...Wind gusts up to 50 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects.
Locations impacted include...
Owenton, Monterey, Gratz, Elk Lake, Beechwood, New Columbus, Harmony,
Elmer Davis Lake and Natlee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3835 8481 3836 8487 3837 8487 3838 8490
3842 8488 3843 8493 3845 8491 3846 8492
3845 8494 3843 8494 3843 8495 3844 8496
3847 8495 3848 8497 3856 8484 3853 8467
3846 8460 3837 8471 3835 8475 3834 8479
TIME...MOT...LOC 2024Z 212DEG 8KT 3831 8478
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...50 MPH
HickmanSpecial weather statement, Aug 27, 4:34 PM EDT, 34 minutes before
Special Weather Statement
National Weather Service Wilmington OH
434 PM EDT Fri Aug 27 2021
INZ073-075-080-272100-
Switzerland IN-Ripley IN-Ohio IN-
434 PM EDT Fri Aug 27 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF OHIO, SOUTHEASTERN
RIPLEY AND NORTHWESTERN SWITZERLAND COUNTIES THROUGH 500 PM EDT...
At 434 PM EDT, a strong thunderstorm was located 10 miles southwest
of Dillsboro, moving west at 15 mph.
HAZARD...Wind gusts up to 45 mph, frequent cloud-to-ground
lightning, and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Lightning can cause serious injury or
death. Visibility will be poor and hydroplaning is
possible.
Locations impacted include...
Pleasant, Friendship, Benham, Cross Plains and Avonburg.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3898 8526 3900 8512 3895 8513 3896 8512
3895 8511 3895 8512 3894 8512 3894 8511
3882 8510 3881 8520 3891 8520 3891 8527
TIME...MOT...LOC 2034Z 086DEG 13KT 3891 8520
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
ConiglioSpecial weather statement, Aug 27, 4:55 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Wilmington OH
455 PM EDT Fri Aug 27 2021
KYZ091-092-OHZ077-272130-
Boone KY-Kenton KY-Hamilton OH-
455 PM EDT Fri Aug 27 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF NORTHERN KENTON,
NORTHERN BOONE AND WESTERN HAMILTON COUNTIES THROUGH 530 PM EDT...
At 455 PM EDT, a strong thunderstorm was located over Florence. This
storm was nearly stationary.
HAZARD...Wind gusts up to 45 mph, frequent cloud-to-ground
lightning, and very heavy rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Lightning can cause serious injury or
death. Visibility will be poor and hydroplaning is
possible.
Locations impacted include...
Cincinnati, Florence, Independence, Erlanger, Harrison, Edgewood,
Elsmere, Cheviot, Fort Mitchell, Villa Hills, Crescent Springs,
Crestview Hills, Lakeside Park, Oakbrook, Burlington, Union, Cleves,
Taylor Creek, Bridgetown and Delhi Township.
This includes the following Interstates...
I-74 in Ohio between mile markers 5 and 16.
I-75 in Kentucky between mile markers 178 and 187.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
When thunder roars, go indoors! Do not stay in the open or seek
shelter under trees when lightning threatens.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3895 8454 3894 8469 3930 8478 3930 8460
TIME...MOT...LOC 2055Z 138DEG 3KT 3900 8465
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...45 MPH
ConiglioSpecial weather statement, Aug 27, 4:56 PM EDT, 12 minutes before
Special Weather Statement
National Weather Service Wilmington OH
456 PM EDT Fri Aug 27 2021
KYZ090-094-095-272130-
Owen KY-Gallatin KY-Grant KY-
456 PM EDT Fri Aug 27 2021
...A STRONG THUNDERSTORM WILL IMPACT PORTIONS OF WESTERN GRANT,
CENTRAL OWEN AND CENTRAL GALLATIN COUNTIES THROUGH 530 PM EDT...
At 456 PM EDT, a strong thunderstorm was located near Owenton, moving
north at 20 mph.
HAZARD...Wind gusts up to 50 mph, pea size hail, and very heavy
rain.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Hail may cause minor damage to outdoor
objects. Visibility will be poor and hydroplaning is
possible.
Locations impacted include...
Williamstown, Crittenden, Dry Ridge, Owenton, Glencoe, Stewartsville,
Elk Lake, Long Ridge, Eagle Hill, New Liberty, Twin Bridges,
Needmore, Holbrook, Elmer Davis Lake, Sherman, Lawrenceville and
Elliston.
This includes I-75 in Kentucky between mile markers 159 and 163.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a sturdy building.
Motorists should slow down and use extra caution.
To report hazardous weather conditions, go to our website at
weather.gov/iln and submit your report via social media, when you can
do so safely.
&&
LAT...LON 3845 8467 3850 8491 3855 8496 3861 8496
3873 8481 3877 8467 3875 8457 3853 8466
TIME...MOT...LOC 2056Z 200DEG 19KT 3854 8476
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH
HickmanThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 27, 4:24 PM EDT | Special Weather Statement | ILN | Owen | 36 min |
| Aug 27, 4:39 PM EDT | Severe Thunderstorm Warning | ILN | Grant, Pendleton | 36 min |
| Aug 27, 4:56 PM EDT | Special Weather Statement | ILN | Grant, Owen | 34 min |
| Aug 27, 5:10 PM EDT | Areal Flood Advisory | ILN | Grant, Owen, Pendleton | 3 hr |
| Aug 27, 5:12 PM EDT | Special Weather Statement | ILN | Pendleton | 33 min |
| Aug 27, 5:15 PM EDT | Severe Thunderstorm Warning | ILN | Campbell, Grant, Kenton, Pendleton | 30 min |
| Aug 27, 5:21 PM EDT | Special Weather Statement | ILN | Kenton | 24 min |
| Aug 27, 5:33 PM EDT | Areal Flood Advisory | ILN | Boone, Gallatin, Grant, Kenton | 3 hr |
| Aug 27, 5:51 PM EDT | Special Weather Statement | ILN | Campbell | 39 min |
| Aug 27, 6:10 PM EDT | Special Weather Statement | ILN | Lewis | 35 min |
| Aug 27, 6:11 PM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Kenton, Pendleton | 2 hr |
| Aug 27, 4:34 PM EDT | Special Weather Statement | ILN | Switzerland | 26 min |
| Aug 27, 5:01 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Ripley, Switzerland | 33 min |
| Aug 27, 5:03 PM EDT | Areal Flood Advisory | ILN | Dearborn, Ohio, Ripley, Switzerland | 10 min |
| Aug 27, 5:13 PM EDT | Flash Flood Warning | ILN | Dearborn, Ohio, Ripley, Switzerland | 113 min |
| Aug 27, 7:10 PM EDT | Special Weather Statement | ILN | Union | 35 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2021Severe Thunderstorm Warnings in Indiana, 2021Every severe thunderstorm warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.